OLYMPUS WINTER & IBE GMBH TELESCOPE, 4 MM, 45°, CONNECTOR FOR LIGHT GUIDE ON BOTTOM, AUTOCLAVABLE; WA96203A
Back to Search Results |
| Model Number |
WA96203A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid rhinoscope had loose meniscus.There was no patient involvement.